# SDR A6WA201240301

- Difficulty date: January 16, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cam
- Condition: Chafed
- Location: Lt Butte Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP, TWO MOST OTBD BUTE DOOR CAMS CHAFED.  MEASURED CHAFING AT OTBD BUTE DOOR CAMS AND FOUND TO BE IN SERVICEABLE LIMITS IAW REO 601R-57-53-195.
